MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES

AIZU OLYMPUS CO., LTD. CONNECTING TUBE; ENDOSCOPE REPROCESSOR ACCESSORIES
Model Number MAJ-2114
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation where the user¿s complaint was not confirmed.A visual inspection was performed, finding both lock levers and metal clips still attached to the (blue) plastic reprocessor connector.Olympus was unable to find any issues connecting the (blue) plastic connector tube device onto the a1 ports of the oer-elite reprocessor.Olympus connected and disconnected the connecting tube (blue) plastic connector multiple times on the a1 ports of the oer-elite reprocessor and no signs of the lock levers/metal clips and (blue) plastic connector coming off/popping off/coming apart.The click sound was verified and secured when connecting the blue plastic connector to the a1 port as well.There were minor scratches on the plastic (blue) connector and on the metal connector.There were minor scratches also noted on the plastic tube outside.The investigation is ongoing, and a definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported to olympus that the connecting tube cannot be connected to the channel connector in the reprocessing bin.There is a metal clip in the clasps that falls off, causing the plastic ¿wings¿ to come off the connector.The reported problem was found during use.There was no harm or user injury reported due to the event.There were no reports of patient harm associated with this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record was unable to be performed due to the exact manufacturing date being unknown.The device was manufactured on an unknown day in february 2021 based of the 3 digit lot number.Based on the results of the investigation, it is likely that the event occurred due to the user not pushing the connecting tube into the connector until it clicks, or, the connecting tube was unable to be connected due to foreign material jamming the tube.The event can be prevented by following the instructions for use (ifu) which state: "ifu for maj-2114 preparation and inspection.Move the lock levers of the reprocessor side connector to make sure that they.Function properly and are not broken.Ifu operation manual for oer-elite chapter 5 inspection and preparation before use inspecting the connectors caution connect each connector firmly by pushing until the connector clicks into place.After connection, pull the connector gently to confirm that it cannot be disconnected easily." olympus will continue to monitor field performance for this device.

Brand Name
CONNECTING TUBE
Common Device Name
ENDOSCOPE REPROCESSOR ACCESSORIES
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
lydia sakakeeny
800 west park drive
westborough, MA 01581
6177976458
MDR Report Key17033411
Report Number9610595-2023-08226
Device Sequence Number17885848
Product Code FEB
UDI-Device Identifier04953170404092
UDI-Public04953170404092
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K190969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2114
Device Lot Number12A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown